MathSciNet Relay Station
MathSciNet bibliographic data
MR2088744 (2005f:57008) 57M15 (05C10 57M25)
Nikkuni, Ryo Edge-homotopy classification of spatial complete graphs on four vertices. J. Knot Theory Ramifications 13 (2004), no. 6, 763–777.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement